I started resperidone 2 days ago. .25 mg twice a day for my constant anxiety and intrusive thoughts. Will i perk up soon?
Morning Chalyscia yes you have only been on it 2 days the longer your on it the groggyness,drowsyness etc does go away plus you have to stay on it long enough to see if its going to work for you if nobody told you and your new to this sometimes it takes a few different things to find the one that is going to work the best for you... But this is one of the good one for wierd thoughts that come from nowhere so i would not worry about that as much and the seditive effect does go away pretty quick... also I like the way the doctor started you on a low dose you have alot of room to adjust but don't even think about that it is very common for this one to do the job have a great day keep thinking positive it really does help alot Chuck1957
- Risperidone Information for Consumers
- Risperidone Information for Healthcare Professionals (includes dosage details)
- Side Effects of Risperidone (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 13 Jan 2012 • 4 answers
Posted 21 Jul 2013 • 1 answer
Posted 21 Aug 2014 • 3 answers
Posted 6 Jan 2015 • 3 answers
Posted 17 Jul 2016 • 0 answers